# SDR CLC2006F00003

- Difficulty date: March 18, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N306FV
- Make and model: Doug DC-10-30F
- Aircraft serial: 47889
- Engine: Ge CF650*
- System (JASC): 2730 · Elevator Control System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Elevator
- Component: Actuator
- Component part number: MS28774119
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, JUST BEFORE DESCENT, NR 1 HYD QUANTITY DROPPED TO 1 GALLON.  CREW PERFORMED IRREGULAR CHECKLIST PROCEDURES, NORMAL, IN CONTACT WITH FLIGHT CONTROL, IT WAS ADVISED FOR MAINTENANCE THAT A RETURN WAS CONSIDERED, CREW AWS FLIGHT CONTROL DECIDED BEST TO RETURN TO DEPARTURE.  ALL OTHER SYSTEMS, NORMAL.  (K)
